Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 215, NWS Nashville, TN

September 10, 20166 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Sep 10, 2016, 5:18 PM CDT for 6 counties in Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2016, 5:18 PM CDT (22:18 UTC)
Expired
Sep 10, 2016, 6:00 PM CDT
In force
42 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cannon County, TN, DeKalb County, TN, Putnam County, TN, Rutherford County, TN, Smith County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 58 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WUUS54 KOHX 102218
SVROHX
TNC015-041-141-149-159-189-102300-
/O.NEW.KOHX.SV.W.0215.160910T2218Z-160910T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CDT SAT SEP 10 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SMITH COUNTY IN MIDDLE TENNESSEE...
  CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  DE KALB COUNTY IN MIDDLE TENNESSEE...
  CANNON COUNTY IN MIDDLE TENNESSEE...
  WEST CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...
  EASTERN WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 PM CDT

* AT 517 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CARTHAGE TO NEAR MURFREESBORO... MOVING EAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...SMITHVILLE...WOODBURY...CARTHAGE...WATERTOWN...
  BAXTER...GORDONSVILLE...WALTERHILL...HICKMAN...SOUTH CARTHAGE...
  ALEXANDRIA...DOWELLTOWN...LIBERTY...AUBURNTOWN...
  EDGAR EVANS STATE PARK...CEDARS OF LEBANON STATE PARK...
  TUCKERS CROSSROADS...CENTER HILL LAKE...READYVILLE AND MILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE IN THE
NASHVILLE METRO AREA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS! 

&&

LAT...LON 3619 8553 3575 8605 3581 8659 3629 8613
TIME...MOT...LOC 2217Z 272DEG 38KT 3621 8606 3585 8650 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER
2 follow-up statements
142 
WWUS54 KOHX 102235
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
535 PM CDT SAT SEP 10 2016

TNC015-041-141-149-159-189-102300-
/O.CON.KOHX.SV.W.0215.000000T0000Z-160910T2300Z/
SMITH TN-RUTHERFORD TN-DE KALB TN-CANNON TN-PUTNAM TN-WILSON TN-
535 PM CDT SAT SEP 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN SMITH...CENTRAL RUTHERFORD...DE KALB...CANNON...WEST
CENTRAL PUTNAM AND EASTERN WILSON COUNTIES...

AT 535 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GORDONSVILLE TO NEAR MURFREESBORO...MOVING EAST
AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...SMITHVILLE...WOODBURY...CARTHAGE...WATERTOWN...
BAXTER...GORDONSVILLE...WALTERHILL...HICKMAN...SOUTH CARTHAGE...
ALEXANDRIA...DOWELLTOWN...LIBERTY...AUBURNTOWN...
EDGAR EVANS STATE PARK...CEDARS OF LEBANON STATE PARK...
TUCKERS CROSSROADS...CENTER HILL LAKE...READYVILLE AND MILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3619 8553 3575 8605 3581 8659 3629 8613
TIME...MOT...LOC 2235Z 272DEG 38KT 3620 8585 3584 8629 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER
856 
WWUS54 KOHX 102247
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
547 PM CDT SAT SEP 10 2016

TNC015-041-141-149-159-189-102300-
/O.CON.KOHX.SV.W.0215.000000T0000Z-160910T2300Z/
SMITH TN-RUTHERFORD TN-DE KALB TN-CANNON TN-PUTNAM TN-WILSON TN-
547 PM CDT SAT SEP 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN SMITH...EAST CENTRAL RUTHERFORD...DE KALB...
CANNON...WEST CENTRAL PUTNAM AND SOUTHEASTERN WILSON COUNTIES...

AT 547 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BAXTER TO NEAR WOODBURY...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...SMITHVILLE...WOODBURY...CARTHAGE...BAXTER...
GORDONSVILLE...HICKMAN...SOUTH CARTHAGE...ALEXANDRIA...DOWELLTOWN...
LIBERTY...AUBURNTOWN...EDGAR EVANS STATE PARK...CENTER HILL LAKE...
READYVILLE AND MILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3619 8553 3575 8605 3579 8642 3626 8595
TIME...MOT...LOC 2247Z 272DEG 38KT 3620 8570 3584 8614 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 2:26 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Sep 10, 2:26 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
226 PM CDT SAT SEP 10 2016

.DISCUSSION...

Current radar imagery showing a narrow band of showers and tstms
just now moving into our northwestern cwa. This convergence zone
should remain rather progressive with the activity approaching our
Plateau around 7 pm this evening. The activity should then exit
the plateau by midnight.

Latest sfc analysis indicates that this activity is just along and
ahead of the main cold frontal boundary. Thus, wind energy just
ahead of the boundary is elevated and the linear omega fields are
tapping into some elevated cape values as well.

For the fcst, will go ahead and include pre evening wording. Strong
storms are possible as well, with perhaps warning levels becoming
possible for a storm or two. Otw, look for clearing over western
areas late.

Moving forward, the next few days are looking dry with lower
humidity values. Still warm though as the shortwave pulls east and
heights quickly rebound.

In the ext fcst, weak w-e ridging will prevail. A weakening boundary
will attempt to approach around mid week but pops at best will be 20
percent. Late in the extended, we will see a pattern change as
stronger upper troughing and a frontal boundary moves our way. Will
include higher pops for next weekend.

For the ext temps, above normal values to continue although high
temps late in the extended will lower toward more seasonal levels.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR conditions for a few more hours this afternoon. Flight
categories will decrease for a couple of hours at each terminal as
a line of showers and thunderstorms pushes through the mid-state.
Cigs should remain around 4k feet, but vis will drop with the
heavier rains, then improve quickly behind the line. The only
other reduction in flight categories should be IFR at CSV late
tonight behind the front.

The other story will be the winds. Breezy southwest to west winds
will be out ahead of the front with gusts to 20 kts. Winds should
relax fairly quickly behind the FROPA and turn northerly.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      62  84  56  88  64 /  40   0   0   0   0
Clarksville    58  81  54  87  61 /  10   0   0   0   0
Crossville     63  79  55  82  63 /  50   0   0  10  10
Columbia       62  85  55  88  65 /  40   0   0   0   0
Lawrenceburg   63  85  55  89  65 /  50   0   0   0   0
Waverly        59  81  55  86  63 /  20   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........Unger
Hazardous weather outlook, Sep 10, 5:30 AM CDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT SAT SEP 10 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-111030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
530 AM CDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS...WITH GUSTY WINDS AND HEAVY
DOWNPOURS...CAN BE EXPECTED THIS AFTERNOON AND EVENING. SMALL
BRANCHES COULD FALL VICTIM TO THE WIND...AND HEAVY DOWNPOURS MAY
PRODUCE LOCALIZED PONDING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY STORM
DAMAGE OR FLOOD REPORTS TO THE NATIONAL WEATHER SERVICE.

19

In the hours before

Special weather statement, Sep 10, 4:21 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
421 PM CDT SAT SEP 10 2016

TNZ008-026>028-059-102200-
DAVIDSON TN-SUMNER TN-WILSON TN-CHEATHAM TN-WILLIAMSON TN-
421 PM CDT SAT SEP 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SOUTHEASTERN
CHEATHAM...NORTHERN WILLIAMSON...SOUTHERN SUMNER AND NORTHWESTERN
WILSON COUNTIES UNTIL 500 PM CDT...

AT 420 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM MILLERSVILLE TO FAIRVIEW. MOVEMENT WAS
EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...GALLATIN...LEBANON...NASHVILLE...MADISON...
HENDERSONVILLE...BRENTWOOD...MOUNT JULIET...GOODLETTSVILLE...
MILLERSVILLE...NOLENSVILLE...FOREST HILLS...OAK HILL...BELLE MEADE...
KINGSTON SPRINGS...LAKEWOOD...PEGRAM...RIDGETOP...
HERMITAGE AND BELINDA CITY.

THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.

LAT...LON 3635 8628 3586 8677 3588 8721 3605 8718
      3636 8679 3641 8675 3641 8669 3642 8669
      3646 8627
TIME...MOT...LOC 2120Z 271DEG 38KT 3637 8671 3594 8716

SHAMBURGER
Local storm report, Sep 10, 4:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     6 W CLARKSVILLE         36.56N  87.46W
09/10/2016                   MONTGOMERY         TN   EMERGENCY MNGR

            TREE DOWN ON COOPER CREEK ROAD IN WESTERN MONTGOMERY
            COUNTY.

&&

EVENT NUMBER OHX1601088

HURLEY
Local storm report, Sep 10, 4:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
459 PM CDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     1 SW FRANKLIN           35.92N  86.85W
09/10/2016                   WILLIAMSON         TN   TWITTER

            LARGE TREE BLOCKING W. MAIN AND FORREST STREET IN
            FRANKLIN.

&&

EVENT NUMBER OHX1601089

HURLEY
Special weather statement, Sep 10, 5:01 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
501 PM CDT SAT SEP 10 2016

TNZ058>062-075-102230-
MARSHALL TN-RUTHERFORD TN-LEWIS TN-MAURY TN-WILLIAMSON TN-BEDFORD TN-
501 PM CDT SAT SEP 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUTHERFORD...
SOUTHERN WILLIAMSON...NORTHERN MARSHALL...NORTHWESTERN BEDFORD...EAST
CENTRAL LEWIS AND MAURY COUNTIES UNTIL 530 PM CDT...

AT 500 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM THOMPSON'S STATION TO NEAR SUMMERTOWN.
MOVEMENT WAS EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...COLUMBIA...LEWISBURG...SPRING HILL...MOUNT PLEASANT...
THOMPSON'S STATION...CHAPEL HILL...EAGLEVILLE...
I-65 EAST OF COLUMBIA...FARMINGTON...CULLEOKA...UNIONVILLE...
SANTA FE...ROCKVALE...THOMPSONS STATION...HAMPSHIRE...
WILLIAMSPORT AND ROVER.

LAT...LON 3578 8634 3540 8675 3550 8742 3588 8709
TIME...MOT...LOC 2200Z 273DEG 38KT 3581 8678 3542 8725

SHAMBURGER
Special weather statement, Sep 10, 5:03 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
503 PM CDT SAT SEP 10 2016

TNZ008>010-028>031-102230-
JACKSON TN-TROUSDALE TN-SUMNER TN-WILSON TN-MACON TN-CLAY TN-
SMITH TN-
503 PM CDT SAT SEP 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...CLAY...SOUTHEASTERN
SUMNER...TROUSDALE...NORTHERN WILSON...MACON AND NORTHWESTERN JACKSON
COUNTIES UNTIL 530 PM CDT...

AT 502 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR RED BOILING SPRINGS TO NEAR LEBANON.
MOVEMENT WAS EAST AT 45 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...LAFAYETTE...CARTHAGE...CELINA...GAINESBORO...
HARTSVILLE...HENDERSONVILLE...MOUNT JULIET...WESTMORELAND...
RED BOILING SPRINGS...SOUTH CARTHAGE...
DICKERSON CHAPEL RECREATION AREA...GRANVILLE...
BLEDSOE CREEK STATE PARK...DIXON SPRINGS...WHITLEYVILLE...MOSS...
BOLES AND PLEASANT SHADE.

LAT...LON 3662 8569 3662 8533 3620 8583 3623 8659
      3625 8660 3664 8617
TIME...MOT...LOC 2202Z 278DEG 42KT 3661 8590 3624 8631

SHAMBURGER
Local storm report, Sep 10, 5:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
507 PM CDT SAT SEP 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     FAIRVIEW                35.98N  87.12W
09/10/2016                   WILLIAMSON         TN   EMERGENCY MNGR

            TREES/TREE LIMBS ON POWERLINES IN FAIRVIEW.

&&

EVENT NUMBER OHX1601090

HURLEY

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 2:39 PM CDTSpecial Weather StatementOHXMontgomery, Stewart51 min
Sep 10, 2:53 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart52 min
Sep 10, 3:26 PM CDTSpecial Weather StatementOHXRobertson34 min
Sep 10, 3:29 PM CDTSpecial Weather StatementOHXDickson46 min
Sep 10, 3:34 PM CDTSpecial Weather StatementOHXHickman41 min
Sep 10, 4:00 PM CDTSpecial Weather StatementOHXCheatham30 min
Sep 10, 4:03 PM CDTSpecial Weather StatementOHXSumner27 min
Sep 10, 4:21 PM CDTSpecial Weather StatementOHXDavidson, Williamson39 min
Sep 10, 4:28 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Williamson32 min
Sep 10, 4:50 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson40 min
Sep 10, 5:01 PM CDTSpecial Weather StatementOHXMarshall, Maury29 min
Sep 10, 5:03 PM CDTSpecial Weather StatementOHXClay, Jackson, Macon, Smith, Trousdale27 min
Sep 10, 5:33 PM CDTSpecial Weather StatementOHXBedford, Marshall42 min
Sep 10, 5:46 PM CDTSpecial Weather StatementOHXClay, Jackson, Overton, Pickett, Putnam29 min
Sep 10, 5:54 PM CDTSpecial Weather StatementOHXCannon, Cumberland, DeKalb, Van Buren, Warren, White66 min
Sep 10, 5:57 PM CDTSpecial Weather StatementOHXCoffee, Grundy63 min
Sep 10, 6:24 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett66 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.